Doughnuts, floating ordinals, square brackets, and ultraflitters

Journal of Symbolic Logic 65 (1):461-473 (2000)

Abstract

This article has no associated abstract. (fix it)

Download options

PhilArchive



    Upload a copy of this work     Papers currently archived: 72,694

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Analytics

Added to PP
2009-01-28

Downloads
178 (#67,972)

6 months
1 (#388,311)

Historical graph of downloads
How can I increase my downloads?

References found in this work

No references found.

Add more references

Citations of this work

No citations found.

Add more citations

Similar books and articles

On Topological Spaces Equivalent to Ordinals.Jörg Flum & Juan Carlos Martinez - 1988 - Journal of Symbolic Logic 53 (3):785-795.
A Covering Lemma for HOD of K (ℝ).Daniel W. Cunningham - 2010 - Notre Dame Journal of Formal Logic 51 (4):427-442.
On Higher-Order and Free-Floating Chances.Justin C. Fisher - 2006 - British Journal for the Philosophy of Science 57 (4):691-707.
The Weak Square Property.Steve Jackson - 2001 - Journal of Symbolic Logic 66 (2):640-657.
Doughnuts and Dickie.Nick Zangwill - 1994 - Ratio 7 (1):63-79.